# SDR AALA202110251028

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 87,342 hours, 10,715 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Key Pad
- Part number: 285T08521
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR LOCK PANEL KNOB SPINS. REPLACED FLIGHT DECK DOOR LOCK MECHANISM KEYPAD PER AMM 52-51-09-000-801.
